How did it affect you? I just started taking it. I was on it for 3 days and my eyes became extremely blurry (more than they have been)and my asthma was exacerbated. But the biggest thing was my right leg/heel/skin was in extreme pain. The skin felt like I had bruises or a sunburn in different spots. The doctor told me to get off the drug but he didn't feel these things came from the Asacol. He said it's just other symptoms of your CD.
The day after I got off the leg felt so much better with just some residual heel (bottom of my foot) pain. Now, two days later, my joints all over my body are SUPER painful. I had some joint pain before but never like this. This is crazy. I'm thinking of trying the Asacol again but am worried about what it might really be doing to my body. I think it's highliy suspect that right after I use this drug my CD goes into overdrive. I seem to be having reactions to all the drugs I've tried, with the exacerbation of my asthma being the side effect most worrysome to the doc.
Dx'd CD in August 2007 - 42-yr-old wife and mom
Allergic to Entocort and Prednisone / Not sure what's next
Currently on Aciphex, probiotic, calcium and multi-vit; and Flovent (for asthma)